# SDR FDEA202208121966

- Difficulty date: August 12, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 92,791 hours, 20,853 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB28911
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - OUTBOARD FIXED LEADING EDGE #16 SLAT TRACK CUTOUT STATION XOS   1003 CRACKED.  LEFT HAND WING - OUTBOARD FIXED LEADING EDGE NUMBER 16 SLAT TRACK CUTOUT STATION   XOS 1003 CRACKED AREA REPAIR CARRIED OUT AS PER EA: 1-5730-T0370336 PART 1. TITLE:   WING - PLATES AND SKIN - CRACKS, LH WING FIXED LEADING EDGE SKIN AND LOWER   STRINGER DOUBLER AT SLAT TRACK #16 CUTOUT, STA  XOS 993 TO STA  XOS 1013. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
